Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Fink, H., Klüppelberg, C. 
Titel:
Fractional Lévy driven Ornstein-Uhlenbeck processes and stochastic differential equations 
Abstract:
Using Riemann-Stieltjes methods for integrators of bounded p-variation we define a pathwise integral driven by a fractional Lévy process (FLP). To explicitly solve general fractional stochastic differential equations (SDEs) we introduce an Ornstein-Uhlenbeck model by a stochastic integral representation, where the driving stochastic process is an FLP. To achieve the convergence of improper integrals the long time behavior of FLPs is derived. This is sufficient to define the fractional Lévy Ornstein-Uhlenbeck process (FLOUP) pathwise as an improper Riemann-Stieltjes integral. We show further that the FLOUP is the unique stationary solution of the corresponding Langevin equation. Furthermore, we calculate the autocovariance function and prove that its increments exhibit long range dependence. Exploiting the Langevin equation we consider SDEs driven by FLPs of bounded p-variation for p < 2 and construct solutions using the corresponding FLOUP. Finally we consider examples of such SDEs including various state space transforms of the FLOUP and also fractional Lévy driven Cox-Ingersoll-Ross (CIR) models. 
Stichworte:
fractional Lévy process, fractional integral equation, fractional Lévy Ornstein-Uhlenbeck process, long range dependence, p-variation, Riemann-Stieltjes integration, stochastic differential equation, stationary solution to a fractional SDE 
Zeitschriftentitel:
Bernoulli 
Jahr:
2011 
Band / Volume:
17 
Heft / Issue:
Seitenangaben Beitrag:
484-506 
Reviewed:
ja 
Sprache:
en 
Semester:
SS 11 
Format:
Text